CureZone   Log On   Join
MMS Questions - Breath/Breathing after taking
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


Google Advertisement
  Views: 1,680
Published: 14 years ago
 

MMS Questions - Breath/Breathing after taking




I started taking Miracle-Mineral-Supplement a couple of days ago - started at 1 drop in ACV twice a
day.  Am now up to 4 drops this morning.  The ACV is no problem as I
take it straight with meals, but when taking the small amounts of ACV with Miracle-Mineral-Supplement
in water (after Miracle-Mineral-Supplement sits in the ACV for at least 3 minutes before mixing with
water), I feel as if my breath is taken away just a bit.  Is this common?


Also, have been having an acidic stomach all day the past two days, something
that I just haven't had happen before.  Is this the MMS?


Thanks.




 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.234 sec, (1)